# SDR SWAA2022031447950

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT EVIDENCE OF CORROSION AT FASTENER AND SKIN ON BUTT SPLICE STA 360 +1' ABOVE STR 26L; LBL 25; WL 157 / REMOVED CORROSION ON BUTT SPLICE STRAP STA 360+1' ABOVE STR 26L LBL 25 WL 157 IAW SRM 51-10-02-0G-0. VERIFIED ALLOWABLE LIMITS; ORIGINAL T .071' LOSS .002' REMAINING .069' OUT OF LIMITS IAW SRM 53-00-01-1A-5. NO DAMAGE ALLOWED. REPAIRED BUTT SPLICE STRAP IAW AAR EA 190543 IR AND SWA EA 1-753-35376 REV IR. P/N 141A3523-14.
